RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 6, Pages 143–145 (Mi mz3272)  

Brief Communications

Divergence of Fourier series in a rearranged trigonometric system

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (350 kB)

Bibliographic databases:

Document Type: Article
Received: 29.12.1989

Citation: S. V. Konyagin, “Divergence of Fourier series in a rearranged trigonometric system”, Mat. Zametki, 47:6 (1990), 143–145

Citation in format AMSBIB
\Bibitem{Kon90}
\by S.~V.~Konyagin
\paper Divergence of Fourier series in a~rearranged trigonometric system
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 6
\pages 143--145
\mathnet{http://mi.mathnet.ru/mz3272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074541}
\zmath{https://zbmath.org/?q=an:0732.42002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3272
  • http://mi.mathnet.ru/eng/mz/v47/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:261
    Full text:74
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019